# SDR 08FDEA04950

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516343
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT FRAME REPAIR LOCATED AT APPROX BS 1050 STR S-27L TO 26L.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA EVALUATION DETERMINED INSUFFICIENT FASTENERS.  REMOVED REPAIR SRM 51-30-2, VERIFIED MATERIAL FOR REPLACEMENT AND FABRICATED REPLACEMENT REF DWR 65-16343 A35227 PO 1041113.  HEAT TREATED NR 8130 2008-11-08.  DRILLED AND FINAL TRIM DOUBLER REF SRM 51-30-3 FIG 1.  TREATED AND PRIMED PARTS REF SRM 51-10-2.  INSTALLED DOUBLER REF SRM 51-70-3.  FAB REPAIR ANGLE REF DWR 65-67276-50 MATERIAL A 66622 PO 1008655 INSTALLED REPAIR ANGLE SRM 51-30-6.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
